# SDR TRAX200700805

- Difficulty date: June 10, 2007
- Submitted: June 11, 2007
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 23,758 hours, 20,833 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Stiff
- Location: Main Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS CABIN ENTRANCE DOOR DIFFICULT TO OPEN.
